# SDR TRBA201120205

- Difficulty date: June 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 32,922 hours, 29,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MX BASE CHECK FOUND CORROSION ON THE RT INBD FLAP ASSY RIB.   CORROSION WAS FOUND OUT OF LIMITS. CLEANED LIGHT SURFACE CORROSION IAW SRM 51-21-42. TREATED, PRIMED AND TOP COATED AREA IAW SRM 51-21-17 AND 51-21-27.
